# SDR DALA2021010400036

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 12,970 hours, 1,192 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 22h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PANEL MASK DEPLOYED, LOCATIONS: 22H.  CORRECTIVE ACTION: MASK RE-STOWED, NO OK FOR SERVICE.
